A few days ago I noticed a lot of very tiny raised bumps covering the back of both hands. They are not on my fingers or the palms. They are basically flesh-toned and are only visable in good light, but i can feel them when I run a hand over them. They do not itch at all. Yesterday I noticed that they started appearing on both of my forearms, but only on the top, not the underside. Today I noticed a 4 or 5 on my left ear, but those ones were itchy. (unrelated perhaps) My husband does not show any signs of this rash. I originally thought maybe it was an allergic reaction to a new dishsoap but the fact that it doesn't appear on the fingers/palms and that it is spreading make me doubt that now. I also recently got a new tattoo on my inner wrist which I think is having an allergic reaction to the red ink, but that is itchy and is confined to the actual tattoo so i think that is also unrelated. I picked up some hydrocortisone creme yesterday, no change so far.
I just returned from Afghanistan about 2-3 weeks ago, have been living with my husband's grandfather and just moved into a new house, so there has been quite a bit of change in my life lately which makes it difficult to pinpoint what may be causing this. I've heard others describe something close to this online and it seems like no one knows what it is. I've been researching alot of different rashes and nothing seems to fit!
It sounds like you have the same or similar symptoms as I do. I have very small, almost unnoticeable raised bumps on the back of my hands. They are no larger than the head of a pin in diameter. I had just attributed them to the serious road rash that I experienced after my motorcycle accident a couple of years ago. I have realized that this probably doesn't have anything to do with them though. I experience no pain or discomfort of any kind from them, but just today I noticed a few on my forearm. They are only noticeable when felt or seen under just the right light. I too am concerned about this, but I cannot find any information which sheds any light on the condition. I am continuing my investigation and will let you know if I find anything out. Could you do the same for me? I am just worried that this may be a sign of something more serious and would like to find out what it could be. Thank You, Jeff Brown.
Although it is difficult for me to confirm anything without examination but one possibility is of lichen nitidus. It is characterized by 1-2 mm, discrete and uniform, shiny, flat-topped, pale flesh-colored or reddish-brown papules. Generally it is self limiting but severe cases may need glucocorticoids.
I would suggest you to consult a dermatologist and get it evaluated. Also then it has to be differentiated from dyshidrotic eczema.
Hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional queries. Warm regards.
I have them too. Mentioned to GO but they are new to him. He told me to keep an eye on them for any changes. I have been told I am borderline diabetic and have been on steroids for GCA and down to 5 kilograms per day from 60 miligrams. Any relation to you think?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.